# SDR CA130116003

- Difficulty date: May 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 21,905 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503215
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION OF THE PROPELLER AND SPINNER.  IT WAS NOTICED UPON REMOVAL OF THE SPINNER THAT THE FORWARD SPINNER BULKHEAD HAD 2 CRACKS IN THE AREA AROUND THE CIRCUMFERENCE OF 2 SEPARATE PROPELLER MOUNTING BOLT HOLES.  FORWARD SPINNER BULKHEAD R & R WITH NEW SPINNER BULKHEAD.
